MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; ENDO-MODEL SL KNEE CONNECTION COMPONENT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; ENDO-MODEL SL KNEE CONNECTION COMPONENT
Model Number 16-2840/02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A revision due to dislocation at the connection component occurred on (b)(6) 2024.Originally implanted on (b)(6) 2023.

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL SL KNEE CONNECTION COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20140043
Report Number3006721341-2024-00020
Device Sequence Number14259417
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
Report Date (Section F) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Device Lot Number191217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2024
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer08/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale